# SDR HNAA0700161

- Difficulty date: July 30, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 57,967 hours, 65,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043002
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THERE WAS A BIRD STRIKE NEAR THE F/O WINDSHIELD ON CLIMBOUT.  THE FLIGHT WAS 20 MINUTES OUT OF CLT.  THE FLIGHT CREW WAS HEARING A NOISE AND THEN IT WENT AWAY.  FLIGHT DIVERTED TO ROA.  AFTER LANDING IN ROA THE CAPTAIN REPORTED THERE WAS A LOSS OF PRESSURE.  MAINTENANCE REMOVED BIRD DEBRIS RT WING INBOARD AFT SIDE.  SEALED AROUND INSIDE AND OUTSIDE OF F/O WINDSCREEN, PRESSURIZED AIRCRAFT TO 5.25 DIFF IAW OUTSIDE SEAL REPAIR ESR 8-56-04-009.  INSIDE REPAIR IAW SPECIAL PROCEDURE 56-1.  NO DEFECTS NOTED, OK FOR SERVICE.
